Ask an expert
Question

11 Feb 2013

How to taper off Cilift??
Hi Doc

I have been on Cilift 20mg now for 5 months, but it now seems like I could be allergic - had an outbreak of Eczema (never had this before) on my hands for the past four months. The doc said I should taper off the Cilift and see how it goes. But I was wondering about the best way to do this? Some say cut the dosage to 10mg for 2 weeks, then 10mg every second day for 2 weeks, then 10 mg every 4 days for 2 weeks. Others say keep on the 20mg but every second day for 2 week, then every 3rd day for two weeks and so on until 20g once a week for 2 weeks and then stop..

I have read about the horrible withdrawal symptoms so any advice would be greatly appreciated!
Answer 275 views
Expert
CyberDoc
cyberdoc

01 Jan 0001

Lilly

I suggest that you take half the dose for 7 days and then half the dose every second day for a week and then you can stop.

Regards





Dr Anrich
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical examination, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.
Voting Booth
Have you entered our Health of the Nation survey?
Please select an option Oops! Something went wrong, please try again later.
Results
Yes
34% - 9250 votes
No
66% - 17785 votes
Vote